A. Grothendieck, « Techniques de construction et théorèmes d'existence en géométrie algébrique IV : les schémas de Hilbert », séminaire Bourbaki, 13 e année, p.221, 1960.

T. Graber, J. Harris, and &. J. Starr, « Families of rationally connected varieties, Journal of the American Mathematical Society, vol.16, issue.01, pp.57-67, 2003.
DOI : 10.1090/S0894-0347-02-00402-2

B. Hassett and &. Yu, Tschinkel, Weak approximation over function fields, preprint
DOI : 10.1007/s00222-005-0458-8

URL : http://arxiv.org/abs/math/0411367

K. Kato and &. S. Saito, Unramified Class Field Theory of Arithmetical Surfaces, The Annals of Mathematics, vol.118, issue.2, pp.118-241, 1983.
DOI : 10.2307/2007029

J. Kollár, Rational Curves on Algebraic Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge
DOI : 10.1007/978-3-662-03276-3

J. Kollár, Low Degree Polynomial Equations: Arithmetic, Geometry and Topology, Birkäuser, Progress in Mathematics 168, pp.255-288, 1996.
DOI : 10.1007/978-3-0348-8974-2_19

J. Kollár and &. E. Szabó, « Rationally connected varieties over finite fields », Duke Math, J, vol.120, pp.251-267, 2003.

J. Kollár, Specialization of zero cycles, Publications of the Research Institute for Mathematical Sciences, vol.40, issue.3, pp.689-708, 2004.
DOI : 10.2977/prims/1145475489

Y. I. Manin, Cubic Forms : Algebra, Geometry, Arithmetic, 1974.

J. Kollár, Rational Curves on Algebraic Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge
DOI : 10.1007/978-3-662-03276-3

J. Kollár, Unirationality of Cubic Hypersurfaces », preprint, disponible sur xxx.lanl.gov comme math, p.5146

A. Holme, Embeddings, projective invariants and classifications, 1979.

B. Segre, On Arithmetical Properties of Singular Cubic Surfaces, Journal of the London Mathematical Society, vol.19, issue.74_Part_2, pp.84-91, 1944.
DOI : 10.1112/jlms/19.74_Part_2.84

B. Segre and «. A. , +1 Variables, Journal of the London Mathematical Society, vol.19, issue.73_Part_1, pp.46-55, 1944.
DOI : 10.1112/jlms/19.73_Part_1.46

W. Fulton, Intersection Theory

D. Madore, Une observation sur la R-´ equivalence sur les hypersurfaces cubiques sur les corps p-adiques, Hypersurfaces cubiques : ´ equivalence rationnelle, R-´ equivalence et approximation faible, 2005.
DOI : 10.1007/s00229-002-0327-3

N. Katz and . Pinceaux-de-lefschetz, théorème d'existence » (exposé XVII), in : Séminaire de Géométrie Algébrique du Bois-Marie : Groupes de monodromie en géométrie algébrique II, SGA7-II)

J. Kollár, Rational Curves on Algebraic Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge
DOI : 10.1007/978-3-662-03276-3

J. Kollár, Low degree polynomial equations : arithmetic, geometry and topology, preprint, disponible sur www.arxiv.org comme alg- geom

D. A. Madore and «. ´. , ??quivalence rationnelle sur les hypersurfaces cubiques sur les corps p -adiques, manuscripta mathematica, vol.110, issue.2, pp.110-171, 2003.
DOI : 10.1007/s00229-002-0327-3

Y. I. Manin, Cubic Forms : Algebra, Geometry, Arithmetic, 1974.

C. S. Dalawat, Le groupe de Chow d'une surface rationnelle sur un corps local, disponible sur www.arxiv.org comme math, p.302157

W. Fulton, Intersection Theory

W. Fulton, Introduction to Toric Varieties

J. H. Silverman, The Arithmetic of Elliptic Curves, Graduate Texts in Mathematics, vol.106

]. Colliotthéì-ene and &. Sansuc, La descente sur les variétés rationnelles, Journées de géométrie algébrique d'Angers, pp.223-237, 1979.

J. Colliotthéì-ene and &. Sansuc, La descente sur les variétés rationnelles II, Duke Math. Journal, pp.54-375, 1987.

J. Colliotthéì-ene and &. A. Skorobogatov, R-equivalence on Conic Bundles of Degree 4, Duke Math. Journal, pp.54-671, 1987.

D. Cox, Erratum to ???The homogeneous coordinate ring of a toric variety???, Journal of Algebraic Geometry, vol.23, issue.2, pp.17-50, 1995.
DOI : 10.1090/S1056-3911-2013-00651-7

T. Delzant, Hamiltoniens p??riodiques et images convexes de l'application moment, Bulletin de la Société mathématique de France, vol.116, issue.3, pp.315-339, 1988.
DOI : 10.24033/bsmf.2100

URL : http://archive.numdam.org/article/BSMF_1988__116_3_315_0.pdf

W. Fulton, Introduction to Toric Varieties
DOI : 10.1515/9781400882526

J. Kollár, Rational Curves on Algebraic Varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge
DOI : 10.1007/978-3-662-03276-3

J. Kollár, Specialization of zero-cycles " , preprint, available on www.arxiv.org as math, 205148.

A. S. Merkurjev and &. I. Panin, K-Theory of Algebraic Tori and Toric Varieties, K-Theory, vol.12, issue.2, pp.101-143, 1997.
DOI : 10.1023/A:1007770500046

P. Salberger, Tamagawa Measures on Universal Torsors and Points of Bounded Height on Fano Varieties, Nombre et répartition des points de hauteur bornée, pp.91-258, 1998.

A. Skorobogatov, Torsors and Rational Points, Cambridge Tracts in Mathematics, issue.144
DOI : 10.1017/CBO9780511549588